# SDR 2005UALA00266

- Difficulty date: March 25, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 37,812 hours, 13,698 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING LEAK DISPLAYED ON UPPER ECAM.  FOUND DUCT LOOSE AT FIRST CLAMP AFT OF THE GROUND AIR CONNECTOR.  REPOSITIONED DUCT AND RESECURED CLAMPS.
